Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Quasi-affine surfaces with $ G\sb{a}$-actions

Authors: Amassa Fauntleroy and Andy R. Magid
Journal: Proc. Amer. Math. Soc. 68 (1978), 265-270
MSC: Primary 14J99; Secondary 20G15
MathSciNet review: 0472839
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A normal quasi-affine surface over an algebraically closed field of characteristic zero which has a $ {G_a}$-action is shown to have a geometric quotient if and only if the action is without fixed points. If the surface is factorial affine, and the action without fixed points, the surface is the product of a curve and $ {G_a}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J99, 20G15

Retrieve articles in all journals with MSC: 14J99, 20G15

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society